# SDR R61A201511290914

- Difficulty date: November 29, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, REPORTED THAT CORROSION ON DRAIN INTERCOSTAL, REAR BETWEEN FRAMES 86-87 BETWEEN STRINGERS 27R-28R.  MAINTENANCE REMOVED INTERCOSTAL AND FABRICATED NEW PART AND INSTALLED PART IAW SRM 170/175, SRM 51-41-01, 51-31-01, 51-23-04, 51-23-05, 51-23-06.
